Couldn't find what you looking for?

TRY OUR SEARCH!

I’m taking Rebif for multiple sclerosis since last year. Everything was ok until few days ago when I started getting headaches from Rebif? Now I don’t know what to do. Should I go to doctor right now or should I wait for some time. Maybe it will pass away. What is your opinion?

Loading...

Well, I think you should go to doctor as soon as you can. I had same problem with headaches like you seven months after I started to take Rebif. My doctor decided to change my therapy I now I’m taking Copaxone. It’s better for you to consult with somebody. Good luck!
Reply

Loading...

I've been on Rebif for nearly a year. Wham! I'm 10 years post menapause and the headache came, my guess is that it came not from the Rebif but from me starting a period. What the hell??? They are afterall injections of hamster ovary cells. My hamsters must have been pre menapausal...

I'd say go to your doc but let's face it, unless he/she is injecting, they don't have a clue.
Reply

Loading...